# SDR SWAA2013030113193

- Difficulty date: February 27, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 53,008 hours, 31,261 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 0334
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - ON TAKEOFF, TAKEOFF WARNING SOUNDED AT 110 KTS, CONTINUED TAKEOFF WITH L/E FLAPS TRANSIT LIGHT ON AS WELL.  SHAKER CAME ON SHORTLY AFTER LIFTOFF.  FLAP IND SPLIT 1 AND BETWEEN 1 AND 2.  FLAPS WOULD NOT COME / UP.  FOLLOWED QRH LANDED PHL AT 130,000LBS.  ON ROLLOUT, GOT HORN BRIEFLY AND PSEU LIGHT.  SHORTLY AFTER FLAPS INDICATED NORMAL AGAIN.  REMOVED AND REPLACED NR 6 FLAP SKEW SENSOR PER MM.
